# SDR UPS204174

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A GOUGE IN STRINGER NR 6 LT STA 420.  UPON CLEANING, FOUND STRINGER TO BE CRACKED. MAINTENANCE FABRICATED AND INSTALLED NEW STRINGER IAW SRM 53-10-1, 53-10-3, 53-10-4, 51-30-2 AND MM 51-20-151.
